Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Severe acne, lesions, red and dark spots. Prescribed medication. Skin becoming dry. Should I continue?

Hi, I ve had severe acne throughout my teens. I m 19 now, and i have lesions, and redish spots on both sides my my cheeks. I have dark spots on my upper back as well. I went to the dermatologist. He gave me Oriver, 20mg isotretinoin , mezith ( azithromycin ) , iso-acne gel and for dryness cetaphil lotion. The gel causes irritation and makes my skin very dry, like it s peeling off. Also, my whole face has become extremely dry. Should I continue using the gel? and the medications he prescribed me all together? And I have hollywood style sun block spf 30, can I use that? and should I use sunscreen on those reddish spots?
Asked On : Thu, 21 Mar 2013
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hello dear
thanks for the query.
The medication prescribed to you is perfect.
initially you will have dryness,
this is a common side effect of isotretinoin.

It infact means that the drug is working.

don't worry and continue and keep taking the medication.

You must apply some sunscreen.

wishing you good health.

thank you
Answered: Thu, 21 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor